Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2017, Article ID 7159738, 8 pages
https://doi.org/10.1155/2017/7159738
Research Article

Modelling of the Deformation Diffusion Areas on a Para-Aramid Fabric with B-Spline Curves

1Department of Mathematics, Bitlis Eren University, Bitlis, Turkey
2Department of Mathematics, Uludağ University, Bursa, Turkey
3Department of Mathematics, Ege University, İzmir, Turkey

Correspondence should be addressed to Hatice Kuşak Samancı; moc.oohay@sumat_hatice

Received 6 June 2016; Revised 29 August 2016; Accepted 15 September 2016; Published 20 February 2017

Academic Editor: Giuseppe Carbone

Copyright © 2017 Hatice Kuşak Samancı et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hatice Kuşak Samancı, Filiz Yağcı, and Ali Çalişkan, “Modelling of the Deformation Diffusion Areas on a Para-Aramid Fabric with B-Spline Curves,” International Journal of Engineering Mathematics, vol. 2017, Article ID 7159738, 8 pages, 2017. https://doi.org/10.1155/2017/7159738.